I had my mirena taken out and immediately started taking the pill. I had unprotected sex. It's been a month. My period still hasn't started and I'm very nauseous and it feels like small cramps but different.kinda like a pressure in my lower abdomen. Could I be pregnant? I would only be a week. I already checked my ovulation calendar.
Stop looking for signs of pregnancy where none exists. And get rid of that d#$% ovulation chart. Here's why, on hormonal birth control, you do NOT ovulate. That's how it works. You have less then a 1% chance of pregnancy. You wouldn't have a signs of pregnancy yet if you were having twins. Its too early. And what you're thinking are signs of early pregnancy, aren't. I can't believe you had the mirena for all that time and didn't know you don't ovulate. No one told you that? On the pill you will not get your period except on the week break from active pills. Plus you just had the mirena removed and that can cause no period for several months.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2014 • 1 answer
Posted 20 May 2014 • 3 answers
Posted 17 Oct 2015 • 1 answer
Posted 26 Jan 2016 • 1 answer
Posted 15 Mar 2016 • 1 answer